Follow
sheza El-Deeb
sheza El-Deeb
Assistant Professor of Complex Analysis, Math. Dept.;Faculty of Science, Damietta University, Egypt
Verified email at du.edu.eg - Homepage
Title
Cited by
Cited by
Year
Pascal distribution series connected with certain subclasses of univalent functions
SM El-Deeb, T Bulboaca, J Dziok
Kyungpook Mathematical Journal 59 (2), 301-314, 2019
552019
Some inequalities for certain p-valent functions involving extended multiplier transformations
MK Aouf, RM El-Ashwah, SM El-Deeb
Proc. Pakistan Acad. Sci 46 (4), 217-221, 2009
322009
Maclaurin coefficient estimates of bi-univalent functions connected with the q-derivative
SM El-Deeb, T Bulboacă, BM El-Matary
Mathematics 8 (3), 418, 2020
252020
Fuzzy differential subordinations based upon the Mittag-Leffler type Borel distribution
HM Srivastava, SM El-Deeb
Symmetry 13 (6), 1023, 2021
182021
A certain class of analytic functions of complex order connected with a q-analogue of integral operators
HM Srivastava, SM El-Deeb
Miskolc Mathematical Notes 21 (1), 417-433, 2020
172020
Fekete-Szegő inequalities for certain class of analytic functions connected with q-analogue of Bessel function
S M El-Deeb, T Bulboacă
Journal of the Egyptian Mathematical Society 27 (1), 1-11, 2019
172019
FABER POLYNOMIAL COEFFICIENT ESTIMATES OF BI-CLOSE-TO-CONVEX FUNCTIONS CONNECTED WITH THE BOREL DISTRIBUTION OF THE MITTAG-LEFFLER TYPE
HM Srivastava, G Murugusundaramoorthy, S El-Deeb
J. Nonlinear Var. Anal. 5 (1), 103-118, 2021
162021
Maclaurin Coefficient Estimates for New Subclasses of Bi-univalent Functions Connected with a-Analogue of Bessel Function
SM El-Deeb
Abstract and Applied Analysis 2020, 2020
152020
Certain classes of univalent functions with negative coefficients and -starlike with respect to certain points
MK Aouf, RM El-Ashwah, SM El-Deeb
Matematički Vesnik 62 (241), 215-226, 2010
132010
Certain subclasses of uniformly starlike and convex functions defined by convolution.
MK Aouf, RM El-Ashwah, SM El-Deeb
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2009
132009
FUZZY DIFFERENTIAL SUBORDINATIONS ASSOCIATED WITH AN INTEGRAL OPERATOR
S El-Deeb, AALB LUPAS
Analele Universitatii Oradea Fasc. Matematica 27 (1), 133-140, 2020
112020
Fuzzy Differential Subordinations Connected with the Linear Operator
S El-Deeb, GI Oros
Mathematica Bohemica, 2021
102021
The Faber polynomial expansion method and the Taylor-Maclaurin coefficient estimates of bi-close-to-convex functions connected with the q-convolution
HM Srivastava, SM El-Deeb
AIMS Mathematics 5 (6), 7087-7106, 2020
102020
Differential Sandwich-Type Results for Symmetric Functions Connected with a Q-Analog Integral Operator
SM El-Deeb, T Bulboacă
Mathematics 7 (12), 1185, 2019
82019
Subordination results for certain subclasses of uniformly starlike and convex functions defined by convolution
MK Aouf, RM El-Ashwah, SM El-Deeb
European Journal of Pure and Applied Mathematics 3 (5), 903-917, 2010
72010
On a class of multivalent functions defined by an extended multiplier transformations
RM El-Ashwah, MK Aouf, SM El-Deeb
Computers & Mathematics with Applications 60 (3), 623-628, 2010
62010
On a class of multivalent functions defined by an extended multiplier transformations
RM El-Ashwah, MK Aouf, S. M. El-Deeb
J. Math. Comput. Sci. 60, 623-628, 2010
62010
On a class of multivalent functions defined by an extended multiplier transformations
RM El-Ashwah, MK Aouf, S. M. El-Deeb
J. Math. Comput. Sci. 60, 623-628, 2010
62010
Second Hankel determinant for a class of analytic functions of the Mittag-Leffler-type Borel distribution related with Legendre polynomials
G Murugusundaramoorthy, S El-Deeb
Turkish World Math. Soc. J. Appl. Engineering Math., 2021
52021
Bi-Bazileviˇc Functions Based on the Mittag-Leffler-Type Borel Distribution Associated with Legendre Polynomials
S El-Deeb, G Murugusundaramoorthy, A Alburaikan
Journal of Mathematics and Computer Science 24, 173-183, 2022
32022
The system can't perform the operation now. Try again later.
Articles 1–20